MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMORAL INSERTER / EXTRACTOR; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA FEMORAL INSERTER / EXTRACTOR; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a spring on an inserter handle fractured during a knee procedure.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: complaint sample was evaluated and the reported event was not confirmed.A functional test was performed, and after applying steris hinge free lubricant, the device was found to be conforming to specifications.Device history record was reviewed and no discrepancies relevant to the reported event were found.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMORAL INSERTER / EXTRACTOR
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19837284
Report Number0001822565-2024-02468
Device Sequence Number15115509
Product Code JWH
UDI-Device Identifier00889024232860
UDI-Public(01)00889024232860(10)65569688
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42509909200
Device Lot Number65569688
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown